# SDR SIMA20130712005

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 29,400 hours, 25,341 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Missing
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070011500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSP, FOUND THE AFT CABIN EMERGENCY FLASHLIGHT MISSING ON/OFF SWITCH.  THE ACFT WAS REMOVED FROM SERVICE. R & R THE AFT CABIN FLASHLIGHT IAW REQUIRED.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
